Vol. 13, No. 4, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Artin's criteria for algebraicity revisited
749–796

Jack Hall and David Rydh

Differential characters of Drinfeld modules and de Rham cohomology
797–837

James Borger and Arnab Saha

Quadratic twists of abelian varieties and disparity in Selmer ranks
839–899

Adam Morgan

Iwasawa theory for Rankin-Selberg products of $p$-nonordinary eigenforms
901–941

Kâzım Büyükboduk, Antonio Lei, David Loeffler and Guhan Venkat

Cycle integrals of modular functions, Markov geodesics and a conjecture of Kaneko
943–962

Paloma Bengoechea and Özlem Imamoglu

A finiteness theorem for specializations of dynatomic polynomials
963–993

David Krumm